Jul 6, 2002
hello- i have been experiencing constant headaches for about 2 months now. i take large doses of ibuprophen to help relieve them. i am currently on viread/sustiva/epivir. any suggestions? thank you!
| Response from Dr. Henry
You may want to see a neurologist to evaluate the nature/character of your headaches to see if better treatment can be based on a more specific diagnosis(many possibilities both HIV and non-HIV related). Some small subset of patients may have persistent headaches from Sustiva > Viread > Epivir in my experience. Switching your meds around if that is an option may be worth considering as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Sore On Tongue After Licking Anus Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.